# SDR SWAA021213

- Difficulty date: June 1, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N640SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27713
- Aircraft time: 18,889 hours, 16,197 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Part number: 1061226
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIR TURN BACK, THE LEFT MLG WOULD NOT RETRACT.  ADJUSTED LEFT MLG UPLOCK SENSOR PER MM.
